# SDR 0823061

- Difficulty date: August 23, 2006
- Submitted: August 23, 2006
- Operation: General aviation
- Aircraft: F-GAP
- Propeller: Mcauly D2A34C98
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D2A34C98NO
- Part serial: 739321
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Mcauly, D2A34C98NO
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED IN BLADE SOCKET.
